My renal profile; Serum creatinine & Serum Urea remain close to the upper limits. It goes beyond that when I take some pain killers and also Vitamin D suppements. When I stop these, the above renal profile comes back to normal. This up & down is continuing for last many years. Should I take it that I am having Kidney disease? At my age taking Vitamin D is essential to maintain proper Calcium level but I hesitate to do so as it results in increase of Renal readings.
vitamin d can cause the kidneys to go toxic..meaning they dont flush it out..same with too much calcium..but they also show up in blood serem reff..like a big man would have a higher creatine then a smaller man cuz of musles = creatine in the blood..you may have ckd ask your doc..cuz at higher levels of creatine,bun urea leveles are showed at higher levels in blood serem when the kidneys aren't fuchioning correct..but like the creatine mine is 1.0 reff range 0.6-1.2...so if your creatine is above 1.8 then theres a problem..but i think you need to have your doc told this asap in case you have ckd..also renal can be from difft things thats why ur doc needs to know all this..to get a propper diagnosis
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.